advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Spinal injection side effect?

Hi all,

I just had an CT guided spinal injection this morning and a local antersedic, ever since I left I have been in so much pain and been feeling light headed, hot and had a couple of dizzy spells.

Is this normal as my doctor said I should be all good straight away?

advertisement

Comments

  • I dont know if anyone is reading this post or never had these issues but I want to say to people never get a Spinal Injection!

    I was never warned by my specialist or the doctor who did it on the side effects or risk even after I ask, they told me its really safe and extremely low chance of issues.

    Since the injection 6 days ago I suffered worse back and leg pain straight after the injection, had a big dizzy spells 2 hours after, I have been in hospital for 4 days and had 6 big dizzy spells, loss of strength in my arms and legs, tingling all over my body, increased pain in other areas of my back and have vertigo like symptoms and I cant even walk in a straight line all the time now.

    Over the last two days I have developed a small lump on my back on the opposite side of the injection spot which is getting bigger?? 
    The hospital done a couple test such as a blood test and came back good and a MRI on my head that is clear, the sent me home saying we dont know what is going on and we dont know what the lump is??
    Seriously they are not saying the injection caused this but I never had issues like this in my life, to me its ridiculous and it seems like they are all covering themselves.

    I really dont know what else to do, I am 31 and now cant drive a car or walk in a straight line since this injection and my pain is worse, if you ever get offended a spinal injection  do your research and look at other treatment options!

  • I'm so sorry!  That is very scary, and awful.  If you aren't getting answers from your current dr, I recommend you seek a second opinion right away.  Good luck and keep us posted.  My thoughts are with you.
  • advertisement
  • EnfermeraEEnfermera Denver COPosts: 1
    I had a steroidal injection in my neck Aug 3rd.  After the injection, I began feeling like I was in a fog. I had difficulty functioning, weight loss, mild tremors becoming severe, SEVERE insomnia, periods of a zingy feeling shooting through my body, periods of my heart beating out of my chest, blurred vision, & inability to focus. 4 days after, due to being up 36 hours straight, I went to an urgent care clinic.  I never brought up the steroid injections, because it did improve my pain.  I was diagnosed with insomnia & palpitations.  Today is the 18th,, I STILL have the symptoms.  I told my PCP just in general conversation I had a steroidal injection, but he worked my  my symptoms up for something else. Today, on the 18th, I thought to myself, these symptoms did not occur until I had a steroid all injection on August 3rd.  I went to this site to see if they are worse side effects to steroid injections, and if so what were they. Sure enough, my symptoms were listed. I called my PCP and told him I think it's due to the steroid  injection.  He claims it should be out of my system by now.  There is definitely a correlation as to when my symptoms began, and when I had my injection. I am barely functional;  I feel dizzy & can't focus.  I am wondering if I am having a SEVERE reaction to this injection, which is lasting longer than usual.
  • SavageSavage United StatesPosts: 7,212
    hello enfermera !
    welcome to spine-health
    please click on link for helpful information!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • dilauroddilauro ConnecticutPosts: 12,072
    scotty10 said:

    I dont know if anyone is reading this post or never had these issues but I want to say to people never get a Spinal Injection!
    Spinal injections when administered correctly should not create any additional pain.   That includes they be done using a fluoroscope or other X-ray device.  This way they can be sure of not hitting a nerve.   If a nerve is nicked, you will be in a lot of new and intense pain.  But that is the unusual.

    There could be some initial soreness for the first 24-36 hours.   After that, its a question if the steroids are helping you or if you are not seeing any results.

    There are so many people who have had great success with spinal injections.
  • advertisement
  • The user and all related content has been deleted.
advertisement
Sign In or Join Us to comment.